Cart (Loading....) | Create Account
Close category search window
 

Irrational-Based Time-Hopping Modulation for UWB Communications

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hua Yang ; Nanjing Univ. of Posts & Telecommun., Nanjing ; Guo-ping Jiang

In this paper, an irrational-based modulation scheme suitable for ultrawide-bandwidth communications is proposed. By light of the desirable random behavior of the digits in the expansions of irrationals, this scheme turns out to possess a more powerful ability to remove most periodic components from the transmitted signal regardless of the distribution of the input binary symbols, even without the compression and scrambling block. Some feasible detecting methods are given accordingly, as well as the simulation result in terms of bit error probability versus Eb/N0 in additive white Gaussian noise channel.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:55 ,  Issue: 4 )

Date of Publication:

April 2008

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.